# SDR DL73K020478

- Difficulty date: April 24, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 52,283 hours, 40,071 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Separated
- Location: T/E Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM EXCESSIVE DURING ALL PHASES OF FLIGHT.  REQUIRES 1.5 UNITS OF RUDDER TRIM.  OUT OF TRIM ROLL TENDENCY INCREASED ON APPROACH WITH EACH   SUCCESSIVE FLAP EXTENSION. IE 3 UNITS OF RUDDER TRIM REQUIRED AT FLAPS 15.  CONDUCTED 15 UNIT FLAP LANDING FOR CONDITION.  FOUND LT OUTBOARD FLAP INBOARD TRACK CARRIAGE SEPARATED AT SHANK TO THRUST BEARING.  REPLACED SAME.
